# SDR ASAA2018090425991

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 12,629 hours, 4,274 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AMBER FD FLAG ON F/O ADI. GROUNDED - YES. UNABLE TO ENTER BITE FOR DFCS 'B', CYCLED C/B'S, OPERATION RESTORED. ACCOMPLISHED CURRENT STATUS, FLT DIR INTERACTIVE AND LRU REPLACEMENT PER AMM 22-11-00 FOR DFCS/ A/T. ALL CKD NML.
